ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60 (152 CM) APPX 1.9 ML, SMALLBORE EXT SET W/MICROCLAVE CLEAR, 0.2 MICRON LOW; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
CH3603 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/09/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.Investigation is pending.
Event or Problem Description
The event involved a 60¿ (152 cm) appx 1.9 ml, smallbore ext set w/microclave® clear, 0.2 micron low protein binding filter, spiros® w/red cap, clamp that the customer reported an unspecified chemotherapy medication leaking from the filter during patient use.There was patient involvement, however, no report of adverse event.This event captures the second of two incidents.
Additional Manufacturer Narrative
H10: one used list #ch3603, 60¿ (152 cm) appx 1.9 ml, smallbore ext sets w/microclave® clear, 0.2 micron low protein binding filter, spiros® w/red cap, clamp,( lot #unknown) was received and visually inspected.As received, the 0.2 filter vent material the used set was slightly wetted out with prior infusate solution.No other damage or anomalies were seen.The extension set was primed with water at gravity pressure and then leak tested according to product performance specifications.No leaks were observed.The reported complaint could not be replicated or confirmed.The lot history was reviewed and no nonconformities were found that may have contributed to the complaint.